Alert archive / Michigan / Beach Hazards Statements in 2025

Beach Hazards Statement 19, NWS Grand Rapids, MI

August 23, 20256 counties in Michigan

NWS Grand Rapids, MI issued this beach hazards statement at Aug 23, 2025, 9:18 AM EDT for 6 counties in Michigan. It took effect at Aug 23, 2025, 10:00 AM EDT. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Aug 23, 2025, 9:18 AM EDT (13:18 UTC)
In effect from
Aug 23, 2025, 10:00 AM EDT
Expired
Aug 25, 2025, 9:34 PM EDT
In force
60 hr
Issued by
NWS Grand Rapids, MI

Counties Allegan County, MI, Mason County, MI, Muskegon County, MI, Oceana County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 60 km from the middle of the area, began a volume at 13:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 1.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
941 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

582 
WHUS43 KGRR 231318
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
918 AM EDT Sat Aug 23 2025

MIZ037-043-050-056-064-071-232130-
/O.NEW.KGRR.BH.S.0019.250823T1400Z-250824T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
918 AM EDT Sat Aug 23 2025

...BEACH HAZARDS STATEMENT IN EFFECT THROUGH SUNDAY MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north sides of piers 
  will be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
11 follow-up statements
013 
WHUS43 KGRR 231620
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1220 PM EDT Sat Aug 23 2025

MIZ037-043-050-056-064-071-240030-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250824T1200Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1220 PM EDT Sat Aug 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH SUNDAY
MORNING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Sunday morning.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north sides of piers 
  will be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
165 
WHUS43 KGRR 231934
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
334 PM EDT Sat Aug 23 2025

MIZ037-043-050-056-064-071-240345-
/O.EXT.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
334 PM EDT Sat Aug 23 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH MONDAY EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Monday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north sides of piers 
  will be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

THOMAS
733 
WHUS43 KGRR 240232
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1032 PM EDT Sat Aug 23 2025

MIZ037-043-050-056-064-071-241045-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1032 PM EDT Sat Aug 23 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Monday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
987 
WHUS43 KGRR 240740
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
340 AM EDT Sun Aug 24 2025

MIZ037-043-050-056-064-071-241545-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
340 AM EDT Sun Aug 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Monday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north sides of piers 
  will be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
184 
WHUS43 KGRR 241500
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1100 AM EDT Sun Aug 24 2025

MIZ037-043-050-056-064-071-242300-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
1100 AM EDT Sun Aug 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Monday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...the beaches with the most dangerous
  conditions will be Sterns Park in Ludington, Mears State Park in
  Pentwater, Muskegon State Park, Holland State Park, and North
  Beach in South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
592 
WHUS43 KGRR 241935
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
335 PM EDT Sun Aug 24 2025

MIZ037-043-050-056-064-071-250345-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
335 PM EDT Sun Aug 24 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH MONDAY
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through Monday evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...The beaches with the most dangerous 
  conditions will be Sterns Park in Ludington, Mears State Park 
  in Pentwater, Muskegon State Park, Holland State Park, and 
  North Beach in South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

THOMAS
230 
WHUS43 KGRR 250759
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
359 AM EDT Mon Aug 25 2025

MIZ037-043-050-056-064-071-251600-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-Allegan-Van Buren-
359 AM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon, Ottawa, Allegan and Van Buren 
  counties.

* WHEN...Through this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north sides of piers will
  be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
450 
WHUS43 KGRR 251425
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
1025 AM EDT Mon Aug 25 2025

MIZ064-071-252230-
/O.EXT.KGRR.BH.S.0019.000000T0000Z-250826T0600Z/
Allegan-Van Buren-
1025 AM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT NOW IN EFFECT THROUGH LATE TONIGHT...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Through late tonight.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north side of piers will
  be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ037-043-050-056-252230-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-
1025 AM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

* ADDITIONAL DETAILS...Swimming near the north side of piers will
  be especially hazardous.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
726 
WHUS43 KGRR 251936
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
336 PM EDT Mon Aug 25 2025

MIZ037-043-050-056-260000-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-
336 PM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Mason, Oceana, Muskegon and Ottawa counties.

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$

MIZ064-071-260345-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0600Z/
Allegan-Van Buren-
336 PM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Strong currents can pull swimmers into deeper water
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
190 
WHUS43 KGRR 252341
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
741 PM EDT Mon Aug 25 2025

MIZ037-043-050-056-260045-
/O.EXP.KGRR.BH.S.0019.000000T0000Z-250826T0000Z/
Mason-Oceana-Muskegon-Ottawa-
741 PM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT WILL EXPIRE AT 8 PM EDT THIS EVENING...

Waves have diminished into the 1 to 3 foot range and will remain
there through the night.

$$

MIZ064-071-260600-
/O.CON.KGRR.BH.S.0019.000000T0000Z-250826T0600Z/
Allegan-Van Buren-
741 PM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 2 AM EDT
TUESDAY...

* WHAT...High wave action, strong currents, and dangerous 
  swimming conditions expected. Piers may be heavily swamped by 
  waves.

* WHERE...Allegan and Van Buren counties.

* WHEN...Until 2 AM EDT Tuesday.

* IMPACTS...Strong currents can pull swimmers into deeper water 
  and high waves can sweep people off piers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain out of the water to avoid hazardous swimming conditions
and do not venture out on piers. Please check with your local
authorities on potential beach closures.

&&

$$
729 
WHUS43 KGRR 260134
CFWGRR

Coastal Hazard Message
National Weather Service Grand Rapids MI
934 PM EDT Mon Aug 25 2025

MIZ064-071-260245-
/O.CAN.KGRR.BH.S.0019.000000T0000Z-250826T0600Z/
Allegan-Van Buren-
934 PM EDT Mon Aug 25 2025

...BEACH HAZARDS STATEMENT IS CANCELLED...

Winds and waves have diminished.

$$

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this beach hazards statement went out at Aug 23, 7:25 AM EDT, 1 hour 53 minutes earlier. Its key messages:

  • Spotty coverage of showers today, isolated storms possible
  • Cooler temperatures expected with lake effect rain Sun-Tue
  • Moderating temperatures late week with less certain rain chances
Area forecast discussion, Aug 23, 7:25 AM EDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
725 AM EDT Sat Aug 23 2025

.KEY MESSAGES...

- Spotty coverage of showers today, isolated storms possible

- Cooler temperatures expected with lake effect rain Sun-Tue

- Moderating temperatures late week with less certain rain chances

&&

.DISCUSSION...
Issued at 332 AM EDT Sat Aug 23 2025

- Spotty coverage of showers today, isolated storms possible

Latest QPF guidance shows even less precipitation expected today
than before.  Precipitation in question extends from the western
Michigan UP to SE MN and is looking much less impressive than even a
couple hours ago as nocturnal stabilization takes hold. This
supports the idea of spotty precipitation over much of our forecast
area later today. However, some guidance such as the 00Z HRRR does
show convection re-intensifying this afternoon in the US-127 area
before it exits into SE Lower MI.

- Cooler temperatures expected with lake effect rain Sun-Tue

Have continued to go above guidance PoPs for Sunday night through
Tuesday. Conditional instability will be impressive as early as
Sunday night, with the 23/00Z HRRR advertising MUCAPE values greater
than 500J/kg overspreading much of southern Lower MI. With this in
mind, we expect an especially good coverage of rain showers in the
Sunday night/Monday timeframe with thunder also in play closer to
the lakeshore based on forecast soundings modified for the current
warm lake temperatures.

After lake effect rain tapers off early Tuesday across far southwest
Lower MI, the rest of the day looks drier as PV forcing for upward
vertical motion will be shifted south of the forecast area and flow
aloft is more N-NW in orientation.

- Moderating temperatures late week with less certain rain chances

From Wednesday onward, our forecast is generally quite dry, but
this comes with the caveat that episodic rain showers are not out
of the question during this time in light of growing forecast uncertainty.

We are reasonably confident about a rebound in temperatures given
that the mean trough position shifts eastward towards the eastern
Great Lakes. However, there will be a succession of PV maxima
rotating through the mean trough, and there are questions regarding
the position of these features as well as the amount of moisture
and diurnal instability they will have to work with. By this
weekend, the northern stream becomes increasingly unphased, which
will add to the uncertainty.

&&

.AVIATION /12Z TAFS THROUGH 12Z SUNDAY/...
Issued at 725 AM EDT Sat Aug 23 2025

Showers associated with a prefrontal trough are over the northwest
CWA and are moving east while gradually dissipating. The actual
cold front is farther west moving into western WI. Thunderstorms
will be possible, primarily at LAN and JXN, when this cold front
reaches our area this afternoon. Went with a PROB30 group for LAN
and VCTS at JXN. Some model guidance suggests that a storm could
develop early this afternoon in the vicinity of AZO and BTL, but
this is too low probability to include at this time. Any
precipitation that occurs should be quick hitting with rapid
improvements to visibility and ceilings afterwards.

&&

.MARINE...
Issued at 400 AM EDT Sat Aug 23 2025

Latest WW3 guidance that just rolled in is significantly earlier
with onset of Small Craft Advisory (SCA) criteria with thresholds
already being met this morning at the Sable Points. Higher waves
should work their way down the lakeshore today and tonight.

Went with a monolithic SCA and Beach Hazards statement for the
entire marine forecast area, which is admittedly a bit simplistic,
but this will keep us covered for now and the day shift can
refine as necessary.

Looking ahead to Sunday night and Monday, have included the
mention of waterspouts. Thunderstorms will also be possible during
this time due to significant instability associated with cooler
air moving over the warm lake.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...Beach Hazards Statement through Sunday morning for MIZ037-043-
     050-056-064-071.
MARINE...Small Craft Advisory until 8 AM EDT Sunday for LMZ844>849.

&&

DISCUSSION...TJT
AVIATION...TJT
MARINE...TJT
Hazardous weather outlook, Aug 23, 4:16 AM EDT, 5 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
416 AM EDT Sat Aug 23 2025

MIZ037>040-043>046-050>052-056>059-064>067-071>074-240830-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
416 AM EDT Sat Aug 23 2025

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Thunderstorms will be possible today with the best chances early
this afternoon around US-127. Gusty winds and lightning are the
main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms will be possible, especially near the lakeshore,
Sunday night into Monday. Thunderstorms are not expected to be
severe but will be capable of lightning and could also include
small hail.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-240830-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
416 AM EDT Sat Aug 23 2025

This hazardous weather outlook is for the nearshore waters from
St Joseph to Manistee.

.DAY ONE...Today and Tonight

Winds and waves will increase to hazardous levels for swimmers and
small craft today and last through at least tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Winds and waves may remain at hazardous levels for swimmers and
small craft through Sunday. Thunderstorms will be possible Sunday
night and Monday and there will be a slight chance for waterspouts
as well.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 23, 3:54 AM EDTSmall Craft AdvisoryGRR66 hr
Aug 23, 4:22 PM EDTSpecial Weather StatementGRRKalamazoo23 min
Aug 23, 4:44 PM EDTSpecial Weather StatementGRRKalamazoo46 min
Aug 23, 6:53 PM EDTSpecial Weather StatementGRRJackson52 min

Nearby

Beach Hazards Statements in Michigan, 2025Every beach hazards statement in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.